# SDR AMTA200700283

- Difficulty date: June 6, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N321TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28249
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Display
- Part number: C16221KA02
- Part serial: C16221000876
- Condition: Unserviceable
- Location: Altimeter
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IFSD ALTIMETER PUSH BUTTON STUCK.  REMOVED AND REPLACED ISFD INDICATOR IAW AMM 34-24-02-4.  OPS CHECK GOOD.   (K)
